A note on translates of bounded measures
Compositio Mathematica, Tome 26 (1973) no. 3, p. 309-312
@article{CM_1973__26_3_309_0,
     author = {Pigno, Louis},
     title = {A note on translates of bounded measures},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {26},
     number = {3},
     year = {1973},
     pages = {309-312},
     zbl = {0279.43003},
     mrnumber = {333588},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__26_3_309_0}
}
Pigno, Louis. A note on translates of bounded measures. Compositio Mathematica, Tome 26 (1973) no. 3, pp. 309-312. http://www.numdam.org/item/CM_1973__26_3_309_0/

R. Doss [1] 'On the multiplicators of some classes of Fourier transforms', Proc. London Math. Soc., (2) 50 (1949), 169-195. | MR 26707 | Zbl 0031.16405

R.E. Edwards [2] 'Translates of L∞ functions and of bounded measures', J. Austr. Math. Soc., IV (1964), 403-409. | Zbl 0178.49902

E. Hewitt and K.A. Ross [3] Abstract Harmonic Analysis, Vol. I, Springer-Verlag, Heidelberg and New York, 1963. | MR 551496 | Zbl 0213.40103

E. Hewitt and K.A. Ross [4] Abstract Harmonic Analysis, Vol. II, Springer-Verlag, Heidelberg and New York, 1964. | MR 551496 | Zbl 0213.40103

L. Pigno [5] 'A multiplier theorem', Pacific J. Math., 34 (1970), 755-757. | MR 284768 | Zbl 0188.20304

W. Rudin [6] 'Measure algebras on abelian groups', Bull. Amer. Math. Soc., 65 (1959), 227-247. | MR 108689 | Zbl 0089.10901

D.A. Raikov [7] 'On absolutely continuous set functions', Doklady Akad. Nauk. S.S.S.R. (N.S.), 34 (1942), 239-241. | MR 7945 | Zbl 0061.25406

S. Saks [8] Theory of the Integral, Second Ed., Hafner, New York, 1937. | JFM 63.0183.05